# SDR ASAA2023031342344

- Difficulty date: March 13, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 61,231 hours, 17,800 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER START CONT CABIN ZONE TEMP LIGHT ON RECALL (RESETS WITH MASTER CAUTION RESET). GROUNDED - YES. PERFORMED PZTC BITE REF B737-800 FIM 21-62 TASK 801. #2 CONTROLLER FAULTED FLIGHT DECK TRIM VALVE. FOUND FLIGHT DECK TEMP SENSOR DIRTY. CLEANED SENSOR REF B737-800 AMM 21-61-10. OPERATED BOTH PACK SYSTEMS. RE-PERFORMED PZTC BITE. FAULT NO LONGER ACTIVE.
